# SDR AALA20150327001

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 5,762 hours, 2,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D106465
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMER LIGHTS, FOUND FIRST CLASS SECTION DIM.  REPLACED BATTERY PACK FOR FIRST CLASS SECTION OF EMER LIGHTS.
